Dermatology Community
Bumps on Hands, Feet, and Groin
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bumps on Hands, Feet, and Groin

For about a year I've been getting bumps on my hands, feet, and groin.  The bumps look similar to a blister but are NOT liquid filled and when broken open the skin is dry and scaly underneath.  For the most part they do not itch, burn, or hurt but very occationally the bumps itch severly and once the bumps on my hand felt as if I had been hit with a hamer everywhere they appeared.  They made my thumbnails feel like they were going to blow off.  As a result my thumnails had the same bumps.

The bumps appear to be on the outter most layers of the skin and nails.  I've been tested for fungal infections and that came up negative.  One dermatologist suggested psoriasis but others have said "no" to that.  It suddenly appeared when I was thirty.  Steriod creams seem to have no effect on it but a steriod shot really seemed to tone it down a bit.  I was also tested for syphilis which came back negative.  

Please help.  
Related Discussions
2 Comments Post a Comment
Blank
995833_tn?1375604252
'Acrodermatitis continua of Hallopeau' is a  chronic rare, sterile pustular eruption affecting the distal aspects of the digits. It is often considered to be a variant of pustular psoriasis and classified as a seperate entity.Steroids, external calcipotriol are some of treatment modalities.
Do consult your doc.Best wishes.
Blank
563773_tn?1374250139
Hello,
It can be due to pompholyx or psoriasis skin for which I would suggest you to get a biopsy skin done. Apply some calamine lotion on the affected area and keep the area well moisturized. Use only thin applications of moisturizer ointments as excessive amounts of ointment may restrict breathing of the skin and aggravate the condition.

Topical steroids can be applied but they are available under prescription. Moreover to prevent infection, topical antibiotics may be needed. I suggest you to consult a dermatologist and get it evaluated.
I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India